NU 1982 > Reunions > 2002 > Schedule
Friday, October 25th
cost time event
7:30 AM to 8:30pm Registration at the John Evans Alumni Center (JEC)
8:00 AM to Noon Career Services Seminar at Norris Center; Topics and other details still pending approval.
$12 11:30 AM to 1:30 PM Kick-Off Lunch @ JEC.
$5 1:00 to 2:00 PM Residence Hall Tour; Limited to 20 per tour. Choose one of four halls. Led by volunteer student guides.
Free 1:00, 1:30, 2:00 PM Campus Tours; Depart from The John Evans Center. Each tour lasts about 1 hour.
Free 2:00 to 3:00 PM "Meet Us at the Rock" Photo Opportunity.
Free 3:00 to 5:00 PM Classes Without Quizzes; Topics TBD by the professor(s) conducting the lecture(s).
TBD 4:00 to 5:30 PM Sports Fantasy Practice at Welsh Ryan Arena (NAA joint venture with Athletics).
Free 5:00 to 6:00 PM Class Gift/Attendance Awards Presentation to President Bienen @ JEC.
Free 5:00 to 6:00 PM Deans' Receptions.
$25 6:00 to 8:30 PM All-Class Reunion Tent Bash @ JEC.
Free 8:30 PM Homecoming Parade; "Meet Us at the Rock" float. All welcome to ride the float..
Saturday, October 26th
cost time event
Free 9:00 to 10:00 AM Alumni Education Event; Open to the community.
Free 9:00 to 10:00 AM Admissions Update.
Free 9:00 AM to kick-off "Wildcat Alley" Tailgate at Rocky Miller Park.
$35 11:15 AM Homecoming Game: Northwestern v. Purdue; Exact time pending notification by Athletics.
Free After the game 1st Reunion -- NAA Tent at Rocky Miller Park.
Free After the game Various fraternity, sorority, student group open houses.
TBD 6:30 PM to Midnight Class of 1982 20th Reunion Party; Bar Louie in Evanston.
Sunday, October 27th
cost time event
$25 10:00 to 11:30 AM Gospel Brunch at Levere Temple

Last updated Thursday, October 17th, 2002.
© 2002-2017 slivka.com. All rights reserved.